# SDR DXTA2021052442600

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 3,798 hours, 2,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHILE ATTEMPTING TO CLOSE THE MAIN CABIN ENTRY DOOR USING THE INTERIOR DOOR CONTROL PANEL, THE MAIN CABIN DOOR LIFT MECHANISM WOULD FAIL DURING THE LIFT CYCLE AND FALL BACK DOWN TO THE FULLY OPEN POSITION. THIS OCCURRED ON SEVERAL DOOR CLOSURE ATTEMPTS. THE MAIN CABIN ENTRY DOOR WILL INTERMITTENTLY COMPLETE THE FULL LIFT CYCLE AND FULLY CLOSE.  CYCLED THE MED 10 TIMES WITH NO DEFECTS NOTED AT THIS TIME.  CONTACTED SITE REP FOR HISTORY. NO HISTORY AT THIS TIME.  CONTACTED MCC AND TOLD THEM OF  THE FINDINGS.  IAW CE680A AMM MED TROUBLE SHOOTING 52-00-00.
